# SDR SWAA2022032333121

- Difficulty date: October 31, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL WEB HAS CORROSION ON UPPER SURFACE; LOCATIONS MARKED. STA 452 TO STA 492; WL 170; BL 25R / REMOVED CORROSION FROM FWD CARGO DOOR SILL WEB IAW B737 SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-30-15-1A-1 .ORIG .045' REMAIN .038' LOSS .007' REMOVED & REPLACED SILL WEB IAW B737 SRM 51-40-02-02-0 & BOEING DWG 143A8120 REV - P/N 143A8122-10
